# SDR 05FDEA03775

- Difficulty date: November 11, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 50,970 hours, 35,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Condition: Improper
- Location: Bs 643-660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING STRINGER REPAIR IN FWD CARGO BAY BS 643 - BS 660 S27L.  REPAIR   REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA. REMOVED PREVIOUS REPAIR, FABRICATED AND INSTALLED REPAIR BS 646 TO 660 STR 27L   PER SRM 53-10-3 FIG 1 THIS IS A MAJOR REPAIR.
